Towards a classification of recursive towers of function fields over finite fields

Warning The system is temporarily closed to updates for reporting purpose.

Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2006) Towards a classification of recursive towers of function fields over finite fields. Finite Fields and Their Applications, 12 (1). pp. 56-77. ISSN 1071-5797

[thumbnail of 3011800001017.pdf] PDF
3011800001017.pdf
Restricted to Repository staff only

Download (257kB) | Request a copy

Abstract

In this paper we derive “normal forms” for the defining equations of recursive towers of function fields over finite fields, under certain weak hypotheses. Specially interesting are the cases of towers of Kummer type and towers of Artin–Schreier type.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 20 Dec 2006 02:00
Last Modified: 25 May 2011 14:14
URI: https://research.sabanciuniv.edu/id/eprint/578

Actions (login required)

View Item
View Item